Table of Contents
SRX Mathematics
Volume 2010, Article ID 432521, 10 pages
http://dx.doi.org/10.3814/2010/432521
Research Article

Construction of Fractal Surfaces via Solutions of Partial Differential Equations

Department of Informatics and Telecommunications, Telecommunications and Signal Processing, University of Athens, Panepistimiopolis, 157 84 Athens, Greece

Received 31 July 2009; Revised 23 September 2009; Accepted 13 October 2009

Copyright © 2010 P. Bouboulis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Bouboulis, “Construction of Fractal Surfaces via Solutions of Partial Differential Equations,” SRX Mathematics, vol. 2010, Article ID 432521, 10 pages, 2010. https://doi.org/10.3814/2010/432521.